# SDR UPS06547111

- Difficulty date: March 21, 2006
- Submitted: June 14, 2006
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 11,505 hours, 16,654 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 146N101720
- Condition: Dented
- Location: Bs 1520 S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT IN AFT CARGO COMPARTMENT FUSELAGE.  COMPLIED WITH FINAL EA NR 757-5362-27-A1394 AND UPS EO NR B757-5310-241 79-A.
